# SDR HALA0300105

- Difficulty date: March 6, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 7321855013
- Part serial: 1023532
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 20 - SMF - FLAPS APPEAR TO BE BINDING/CHATTERING BETWEEN FLAP SETTING 20 AND 30.  BINDING OCCURS AT THE END OF TRAVEL FOR EACH SETTING AT 20/25/30.  EVALUATION FLIGHT REQUIRED.  REMOVED AND REPLACED TRAILING EDGE FLAP POWER DRIVE UNIT HYDRAULIC MOTOR CONDITION.  REMOVED AND REPLACED TRAILING FLAP PDU CONTROL VALVE MODULE AND BYPASS VALVE MM 27-51-32.  LEAK CHECK OF CONTROL VALVE MODULE GOOD.  PERFORMED FLAP AND SLAT PRIMARY DRIVE AND POSITION INDICATION SYSTEM TEST PER MM SUBTASK 27-51-00-865-111.  CHECKS OK AT THIS TIME.  NO OTHER DISCREPANCIES NOTED.  EVALUATION FLIGHT CHECK GOOD.  FLAP OPERATION NORMAL.  (M)
